# SDR CA041115003

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32447594
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE START CARRIED OUT NORMAL, AIRCRAFT TAXIED FOR TAKEOFF.  POWER SETTINGS WERE SET AND RT ENGINE DID NOT ACCELERATE.  MAX TURBINE SPEED WAS 56 PERCENT (37 PERCENT FAN) CREW ABORTED TAKE OFF AND RETURNED TO BASE.  MAINTENANCE PERFORMED THE TROUBLESHOOTING PROCEDURES INDICATED IN PWA MM AND DETERMINED FAULT WAS FUEL CONTROL UNIT.  FCU 3244759-4  (S/N A58173N) REPLACED AND AIRCRAFT ENGINE RUNS AND RIGGING CARRIED OUT SATISFACTORY.  AIRCRAFT RELEASED BACK TO SERVICE NOV. 05.
